# SDR HALA208051700237

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 75232
- Aircraft time: 93,671 hours, 36,229 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS AND DISCRETE LIGHT.  PERFORMED FIM 27-21 F/T 804.  RESET LEFT AND RIGHT RUDDER CHANGE MODULES. OPERATED SYSTEM, NO MESSAGES. OK FOR SERVICE.
